Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Applications of the transfer to stable homotopy theory


Authors: Daniel S. Kahn and Stewart B. Priddy
Journal: Bull. Amer. Math. Soc. 78 (1972), 981-987
MSC (1970): Primary 55B20, 55E45; Secondary 21J05, 55B15
MathSciNet review: 0309109
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B20, 55E45, 21J05, 55B15

Retrieve articles in all journals with MSC (1970): 55B20, 55E45, 21J05, 55B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13076-3
PII: S 0002-9904(1972)13076-3